# SDR AALA201903119007

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 2557
- Condition: No Test
- Location: Pax Door
- Part time: 44,245 hours, 31,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR CYLINDER DID NOT WORK CORRECTLY DURING AN OPERATIONAL TEST. THE BUFFER HIT THE FUSELAGE.  REPLACED THE CYLINDER IAW AMM 52-13-14-400-001-B,  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
